| Model Number |
T10 HEXALOBE, CMP FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12-mar-2026, a facility representative reported via (b)(4) that an ar-8737-38 t10 hexalobe shaft broke during a hardware removal.No patient was affected.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-8737-38 t10 hexalobe driver, batch 5038841, was received for investigation.Visual evaluation found that the tip of the device was twisted and fractured.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user-related factors such as excessive torque application.The complaint allegation is confirmed.Refer to the investigation photos.